Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

169 Publikationen

1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775758 OA
Dlab, V., Ringel, C.M.: On algebras of finite representation type. Journal of algebra. 33, 306-394 (1975).
PUB | PDF | DOI | WoS
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775761 OA
Ringel, C.M.: Unions of chains of indecomposable modules. Communications in Algebra. 3, 1121-1144 (1975).
PUB | PDF | DOI | WoS
 
1975 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1781787 OA
Ringel, C.M.: The representation type of local algebras. In: Dlab, V. and Gabriel, P. (eds.) Representations of Algebras. Proceedings of the International Conference Ottawa 1974. Lecture Notes in Mathematics. 488, p. 282-305. Springer, Berlin, Heidelberg (1975).
PUB | PDF | DOI
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2092593
Mayer, F., Mazaitis, A.J., Pühler, A.: Electron microscopy of simian virus 40 DNA configuration under denaturation conditions. J Virol. 15, (1975).
PUB | DOI | WoS | PubMed | Europe PMC
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664465
Bliedtner, J., Hansen, W.: SIMPLICIAL CONES IN POTENTIAL THEORY. Inventiones Mathematicae . 29, 83-110 (1975).
PUB | DOI | WoS
 
1975 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2936452
Elsner, L., Merz, G.: Lineare Punktfunktionale und Hermite-Birkhoff-Interpolation. In: Kuhnert, F. and Schmidt, J.W. (eds.) Beiträge zur Numerischen Mathematik. 4, p. 69-82. Oldenbourg, München (1975).
PUB
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1664325
Bak, A.: Odd Dimension Surgery Groups of Odd Torsion Groups Vanish. Topology. 14, 367-374 (1975).
PUB | DOI | WoS
 
1975 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1775417 OA
Ahlswede, R., Gács, P.: Two contributions to information theory. In: Csiszár, I. (ed.) Topics in information theory. Colloquia mathematica Societatis János Bolyai. 16, p. 17-40. North Holland Publ., Amsterdam (1975).
PUB | PDF
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775756 OA
Ringel, C.M., Tachikawa, H.: QF-3 rings. Journal für die reine und angewandte Mathematik. 272, 49-72 (1975).
PUB | PDF
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775763 OA
Ringel, C.M.: The indecomposable representations of the dihedral 2-groups. Mathematische Annalen. 214, 19-34 (1975).
PUB | PDF
 

Filter und Suchbegriffe

year=1975

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung